CureZone   Log On   Join
Shelley I need your advice
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Makeing High PPM Silver
Making Hundreds of Bottles of Lower PPM in a few hours of Coll...



Dr. Clark Shop
Hulda Clark Cleanses



Royal Tea - Digestion, Naturally
Make sure your body has what it needs while ridding i...



Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...


More
More
vino Views: 742
Published: 14 years ago
 

Shelley I need your advice


I already posted this one but probably my timing was bad as you were on vacations :) I would realy like to hear your opinion

I'll try to cut it short (excuse my bad english as it is not my mother tongue)

I've been battling candida for about 6 months now and i think i got it under control. But during that time as i used antifungals and probiotics I had terrible die-off reactions which caused many symptoms including headaches, depression..but mostly skin erruptions : rashes, Psoriasis and what dusturbes me the most -vitiligo (it is a skin disorder, hypopigmentation, skin becomes milky white)

i' have been diagnosed with vitiligo (before i started anti-candida regime) for a year now and after a half-year treatment last year i managed to repigment my vitiligo spots, but afterwards as i started anti-candida protocol my vitiligo only got worse.

i noticed every time i had used antifungals or larger amount of probiotics i had a vitiligo condition worsening immediately!

I also have a gilbert's syndrome (liver's ability to handle bilirubin is compromised) and i think this is the main reason why i can not detoxify well and why i easily get too much toxins from the die-off.

As i finished my candida protocol i tought thing would get better and 10 days ago i started bowel cleansing with P&B shakes.

I started with one a day and proceded to 4 shakes a day after 5 days, sometimes i add some antifungals in the shake just to kill some candida leftovers. Yesterday i saw my vitiligo got worse, i have this white skin patch over my forehead and it took 6 months to partialy repigment it and now it's getting whiter again :(

so i cut back on the shakes, i think i'll stick to one or two a day, but is it possible that the Bowel Cleanse can cause such a toxicity and my liver probably can't handle the toxins...?

i'm using the milk thistle but i read that it only helps phase 1 detoxing but with us who have gilbert's syndrome the detox phase 2 is actually compromised!

i will continue the Bowel Cleanse , and will try to heal the leaky gut but i am really scared to do the Liver Flush as i couldn't cope with the possible vitiligo spread!

i hope you can give me a direction what to do next, i realy need it!

thank you very much

vino

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.295 sec, (2)